# SDR UALA2009060501611

- Difficulty date: June 5, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 67,276 hours, 19,521 cycles
- Engine: Pwa PW2037
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 1066
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENG ANTI-ICE EICAS AND VALVE LIGHT IN SWITCH WITH SWITCH IN OFF POSITION.  VALVE OPERATED A COUPLE TIMES NORMAL, THEN IT STAYED IN THE OPEN POSITION, LOCKED OPEN PER MEL.  REPLACED VALVE.
